MAUDE Adverse Event Report: EDWARDS LIFESCIENCES PR SWAN-GANZ PACING TD CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

EDWARDS LIFESCIENCES PR SWAN-GANZ PACING TD CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number D205F7
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported, after catheter insertion in patient, a swan-ganz pacing thermodilution catheter did not pace.The issue was resolved by replacing the catheter.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the investigation is completed.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
 
Additional Manufacturer Narrative
A product evaluation was completed on the returned catheter.The reported event of pacing issue was confirmed.Continuity testing found that there was an intermittent condition in the ventricular distal (#1) when flexing the electrode area of the catheter.The rest of the circuits were continuous without short conditions.No visible damage or inconsistency was observed from catheter body, syringe, connectors and balloon.All through lumens were patent without any leakage or occlusion.No fault messages showed up on the lab hemosphere monitor when the catheter was connected.The thermistor was found to read 36.9 c when submerged into a 36.9 c water bath.Thermistor temperature reading accuracy is +/- 0.3c per hemosphere manual.Thermistor circuit was continuous and there were no open or intermittent conditions.The balloon inflated clear and concentric and remained inflated for 5 min.Without leakage.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the complaint.A device history record review was completed and documented that device met all specifications upon distribution.Based on the available information and previous evaluations, there is no evidence that supports or confirms the failure mode is associated to a manufacturing/ design defect.100% of the units go through an electrode soldering process.The instructions for use states provides the following warnings and precautions: this catheter requires special techniques for insertion and removal.Electrode dislodgement may result from pulling the catheter out through the percutaneous sheath.Avoid forceful wiping or stretching of the catheter during testing and cleaning as not to break the electrode wire circuitry.Since proper functioning of the pacing catheter depends on the electrical continuity of its electrodes and internal wires, care should be exercised when handling the catheter.

Brand Name
SWAN-GANZ PACING TD CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
EDWARDS LIFESCIENCES PR
state rd indus pk 402 km 1.4
anasco
Manufacturer (Section G)
EDWARDS LIFESCIENCE
17200 laguna canyon rd
irvine CA 92618
Manufacturer Contact
samantha eveleigh
17200 laguna canyon rd
irvine, CA 92618
9492503939
MDR Report Key21911282
Report Number2015691-2025-03264
Device Sequence Number15216725
Product Code LDF
UDI-Device Identifier00690103197334
UDI-Public(01)00690103197334(17)251018(11)231019(10)65341657
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/18/2025
Device Model NumberD205F7
Device Lot Number65341657
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown